# SDR IPXA2016102109665

- Difficulty date: October 6, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75731
- Condition: Corroded
- Location: Bs 1322-1326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN DOUBLER HAS CORROSION AT BS 1322.5-1326 AND BETWEEN LONGERONS 15 -16L.  REPAIRED THE DOUBLER IAW EA 011-5330-01-A6515 REV. I/R AND EO MD11-5330-62201-A.
